Advances in Differential Equations

A unified approach for multiple constant sign and nodal solutions

D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a nonlinear elliptic equation driven by the $p$-Laplacian with Dirichlet boundary condition. Using variational techniques, combined with the method of upper-lower solutions and suitable truncation arguments, we establish the existence of at least six nontrivial solutions: two positive, two negative and two nodal (sign-changing) solutions. Our framework of analysis incorporates both coercive and $p-1$-superlinear problems. Also, the result on multiple constant sign solution incorporates the case of concave-convex nonlinearities.

Article information

Source
Adv. Differential Equations Volume 12, Number 12 (2007), 1363-1392.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867406

Mathematical Reviews number (MathSciNet)
MR2382729

Zentralblatt MATH identifier
1167.35372

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 49R50

Citation

Motreanu, D.; Motreanu, V. V.; Papageorgiou, N. S. A unified approach for multiple constant sign and nodal solutions. Adv. Differential Equations 12 (2007), no. 12, 1363--1392. https://projecteuclid.org/euclid.ade/1355867406.


Export citation